Results 1 to 4 of 4
Hello, I just joined today, day 5 without Suboxone
  1. #1
    SuzieOf is offline Member
    Join Date
    Mar 2012
    Posts
    218

    Default Hello, I just joined today, day 5 without Suboxone

    I am going into day 5 without suboxone. I started taking it 3 years ago to help with pain pill withdrawal. The sub dr. I went to was like a drug dealer. Each appt. lasted 10 min. and he didn't care about me at all. He does nothing else but write prescriptions for suboxone in a small non medical office and wants all his patients to be on it for life. He even wanted us to start using Skype instead of coming to his office. He is only in it for the money. I started on half of a pill, so 4mg. but the very next day I took myself down to 2mg. and it was actually better. I took 2mg. every 12 hours. After 2 years I quit going to the doctor because I really started resenting him... oh, I forgot to mention that I didn't tell the doctor that I wasn't taking 4mg.'s so when I stopped going to him I still had enough medication for another year.

    I never meant to take it for so long but the reason that I kept taking the suboxone was because I have Crohn's disease and I found that it really helped with the symptoms more than any medication I have ever taken before, especially the chronic diarrhea but also the cramps and pain from the Crohn's. I decided to take myself off suboxone just to see how my body is doing without any drugs. I have read on the internet that there are withdrawals so I slowly tapered down to just a crumb. btw, I only today found out about the strips. Mine is the crumbly orange pill.

    I have been reading on this site today and noticed people mentioning side effects and that is my question. What are the side effects? Because I did not notice any except that if I missed a dose I started to feel tired and a little achy. The reason I ask is because I loved the way this drug helped with the Crohn's and I was thinking that I might get back on it sometime in the future just for that reason. All the medication for Crohn's has horrible side effects including depressing your immune system all the way to death. I'm curios what side affects others experienced. For me, it helped me to sleep deeply.. maybe too deeply because I did notice from day one that my body hardly moved during the night and since I stopped 5 days ago I have barely slept at all. During the day it gave me energy. I never took more than a 1/4 pill twice a day. Is Suboxone ever prescribed by doctors for pain management?

    On day 3 my body ached so badly that I had to take a pain pill which worked very well. I figure if I have to take a pain pill now and then to help with the withdrawal it should be ok because it takes more than a little bit to get addicted. I hope I'm not just fooling myself but I want to get through this and see what it's like to not be on any kind of meds. I've taken strong opiates for a week before when I had a Crohn's attack and was hospitalized and it was not a problem to stop. That is what I hope will happen now too.

    I honestly don't think I am an addict. Even though I have been addicted to drugs at times in my life (I am 62) once I get off I am never tempted to go through the hell again. I was never in it to get high but too take away the pain. That's what I liked about Suboxone was that it didn't get you high but just took care of the pain. I tapered for 2 months and during that time I got a couple different pain pills to help me through the w/d's when I jumped off. I have no desire to get hooked on pain pills or anything else for that matter.

    I have read Robert's formula for getting off Sub but I only found this forum today and I'm already on day 5 without it. Sleeping has been hell but as soon as I get up my legs feel better so I have to conclude it is about circulation. Is this right? Before I came here I thought I would be over it in a week... after reading here I see that was just wishful thinking, lol Have to admit I am nervous and I have to be careful not to take too much opiates or it will be a vicious circle, ugh!

    I would appreciate any input and advice. How long before my body feels better? This forum is very friendly and supportive and I'm lucky to have found it.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,248

    Default

    I have never been on suboxone. The Dr. prescribed this to you for pain from Crohn's? It's diffictult to say how long the w/d from suboxone will take, as everyone is different and I have no idea what your actual taper rate was and exactly what amount you jumped off of. Did you follow Robert's schedule? However, you're already into it for like six days. Is it a good idea to take other opiates? It's sometimes easy to add another dependency. How much of the other stuff are you taking? What is it? If you are starting to get over the RLS ( the other opiate may be masking this), you may be coming around. Taking other opiates does make a difference, though. I hope you're hanging in there. You really need to post to the suboxone thread to get more detailed advice. You sound like you really want to stick this out and you should! Next time you see a dr. you need to do some research and find one who will treat you responsibly. Much luck and good wishes.

    IloeRose

  3. #3
    minivin is offline Member
    Join Date
    Jun 2010
    Location
    Maryland-East Coast
    Posts
    55

    Default

    Welcome to the forum,it really sounds like you did a great job of tapering off for as long as you have been on Suboxen.As far as not sleeping,maybe you could pick up some melatonin and give that a try,its over the counter and might help out ,im sure there will be more replies.There are alot of members here that have experience with subs,but i am glad to here that you are getting clean from them.Hope you enjoy this forum,lots of great friendly people here with lots of info...

  4. #4
    Join Date
    Feb 2013
    Posts
    79

    Default

    Hi Suzie - I just stumbled upon your thread by google and seeing as how I recently joined this site I figured I'd comment on this because I also have Crohn's disease.

    I recently started to take Suboxone to help me over come my addiction and I am not sure as of yet when I will completely stop taking it.

    It has been working miracles for me this far. Generally, withdrawals for me are double bad. I already have daily diarrhea as it is, so opiates help keep it at bay. However, I do not dispute the fact that I am an addict and had been using for the high as well.

    Wondering how your taper went? I will snoop around to see if you ever posted anymore threads and maybe that can answer some questions for me.

    Thanks for your post and I hope to see a response from you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22